# SDR ASAA2015120214245

- Difficulty date: December 2, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 26,550 hours, 8,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN LENS MISSING AT R-1 DOOR.  ACFT GROUNDED. REPLACED LENS AND TESTED LIGHT ASSY IAW AMM 33-51-01-960-801.  OPS NORMAL.
